zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On fractional impulsive equations of Sobolev type with nonlocal condition in Banach spaces. (English) Zbl 1228.34014
Summary: The objective of this paper is to establish the existence of solutions of nonlinear impulsive fractional integrodifferential equations of Sobolev type with nonlocal condition. The results are obtained by using fractional calculus and fixed point techniques.
MSC:
34A08Fractional differential equations
34B37Boundary value problems for ODE with impulses
References:
[1]Bonilla, B.; Rivero, M.; Rodriguez-Germa, L.; Trujillo, J. J.: Fractional differential equations as alternative models to nonlinear differential equations, Applied mathematics and computation 187, 79-88 (2007) · Zbl 1120.34323 · doi:10.1016/j.amc.2006.08.105
[2]He, J. H.: Some applications of nonlinear fractional differential equations and their approximations, Bulletin of science and technology 15, 86-90 (1999)
[3]Hilfer, R.: Applications of fractional calculus in physics, (2000)
[4]Kilbas, A. A.; Srivastava, H. M.; Trujillo, J. J.: Theory and applications of fractional differential equations, (2006)
[5]Hernández, E.; Santos, J. S.; Azevedo, K. A. G.: Existence of solutions for a class of abstract differential equations with nonlocal conditions, Nonlinear analysis. Theory, methods and applications 74, 2624-2634 (2011) · Zbl 1221.47079 · doi:10.1016/j.na.2010.12.018
[6]Belmekki, M.; Nieto, J. J.; Rodriguez-Lopez, R.: Existence of periodic solutions for a nonlinear fractional differential equation, Boundary value problems 2009, 1-18 (2009) · Zbl 1181.34006 · doi:10.1155/2009/324561
[7]Cheng, Y.; Guozhu, G.: Existence of fractional differential equations, Journal of mathematical analysis and applications 310, 26-29 (2005) · Zbl 1088.34501 · doi:10.1016/j.jmaa.2004.12.015
[8]Cheng, Y.; Guozhu, G.: On the solution of nonlinear fractional order differential equation, Nonlinear analysis. Theory, methods and applications 63, e971-e976 (2005) · Zbl 1224.34005 · doi:10.1016/j.na.2005.01.008
[9]Delbosco, D.; Rodino, L.: Existence and uniqueness for a nonlinear fractional differential equation, Journal of mathematical analysis and applications 204, 609-625 (1996) · Zbl 0881.34005 · doi:10.1006/jmaa.1996.0456
[10]Zhou, Y.; Jiao, F.: Nonlocal Cauchy problem for fractional evolution equations, Nonlinear analysis. Real world applications 11, 4465-4475 (2010)
[11]Brill, H.: A semilinear Sobolev evolution equation in Banach space, Journal of differential equations 24, 412-425 (1977) · Zbl 0346.34046 · doi:10.1016/0022-0396(77)90009-2
[12]Showalter, R. E.: Existence and representation theorem for a semilinear Sobolev equation in Banach space, SIAM journal on mathematical analysis 3, 527-543 (1972) · Zbl 0262.34047 · doi:10.1137/0503051
[13]Barenblat, G.; Zheltor, J.; Kochiva, I.: Basic concepts in the theory of seepage of homogeneous liquids in fissured rocks, Journal of applied mathematics and mechanics 24, 1286-1303 (1960)
[14]Balachandran, K.; Park, D. G.; Kwun, Y. C.: Nonlinear integrodifferential equations of Sobolev type with nonlocal conditions in Banach spaces, Communications of the korean mathematical society 14, 223-231 (1999) · Zbl 0972.45009
[15]Balachandran, K.; Uchiyama, K.: Existence of solutions of nonlinear integrodifferential equations of Sobolev type with nonlocal condition in Banach spaces, Proceedings of the indian Academy of sciences 110, 225-232 (2000) · Zbl 0957.34058 · doi:10.1007/BF02829493
[16]Byszewski, L.: Theorems about the existence and uniqueness of solutions of a semilinear evolution nonlocal Cauchy problem, Journal of mathematical analysis and applications 162, 494-505 (1991) · Zbl 0748.34040 · doi:10.1016/0022-247X(91)90164-U
[17]Balachandran, K.; Trujillo, J. J.: The nonlocal Cauchy problem for nonlinear fractional integrodifferential equations in Banach spaces, Nonlinear analysis. Theory, methods and applications 72, 4587-4593 (2010) · Zbl 1196.34007 · doi:10.1016/j.na.2010.02.035
[18]Balachandran, K.; Kiruthika, S.: Existence of solutions of abstract fractional impulsive semilinear evolution equations, Electronic journal of qualitative theory of differential equations 2010, No. 4, 1-12 (2010) · Zbl 1201.34091 · doi:emis:journals/EJQTDE/2010/201004.pdf
[19]Balachandran, K.; Kiruthika, S.; Trujillo, J. J.: Existence results for fractional impulsive integrodifferetial equations in Banach spaces, Communications in nonlinear science and numerical simulation 16, 1970-1977 (2011) · Zbl 1221.34215 · doi:10.1016/j.cnsns.2010.08.005
[20]Benchohra, M.; Slimani, B. A.: Existence and uniqueness of solutions to impulsive fractional differential equations, Electronic journal of differential equations 2009, No. 10, 1-11 (2009) · Zbl 1178.34004 · doi:emis:journals/EJDE/Volumes/2009/10/abstr.html
[21]Chang, Y. K.; Nieto, J. J.; Li, W. S.: On impulsive hyperbolic differential inclusions with nonlocal initial conditions, Journal of optimization theory and applications 140, 431-442 (2009) · Zbl 1159.49042 · doi:10.1007/s10957-008-9468-1
[22]Lakshmikantham, V.; Bainov, D. D.; Simeonov, P. S.: Theory of impulsive differential equations, (1989) · Zbl 0718.34011
[23]Diethelm, K.: The analysis of fractional differential equations, (2010)
[24]Lakshmikantham, V.; Leela, S.; Devi, J. Vasundhara: Theory of fractional dynamic systems, (2009)
[25]Miller, K. S.; Ross, B.: An introduction to the fractional calculus and fractional differential equations, (1993)
[26]Podlubny, I.: Fractional differential equations, (1999)
[27]Samko, S. G.; Kilbas, A. A.; Marichev, O. I.: Fractional integrals and derivatives; theory and applications, (1993) · Zbl 0818.26003
[28]Granas, A.; Dugundji, J.: Fixed point theory, (2003)
[29]Mophou, G. M.; N’guérékata, G. M.: On integral solutions of some nonlocal fractional differential equations with nondense domain, Nonlinear analysis 71, 4668-4675 (2009) · Zbl 1178.34005 · doi:10.1016/j.na.2009.03.029